Asked by Michelle on November 6, 2015
I am so sorry that you are dealing with this condition. Having never heard of it, I had to do a little research. Please keep in mind I am not a doctor or scientist.
I do know that 1.25 levels go high when Vitamin D is low. When researching I found that there can be a Granulomatous Disease aspect to CVID but not always. But if there is then you may have issues supplementing with Vitamin D. You can read this at http://www.vitamindcouncil.org/further-topics/vitamin-d-hypersensitivity/. This might be causing the reaction you are having. I also do not know if this is something that can be tested for. If this is the issue I do not have enough knowledge to help.
So do the doctor’s give you any reason why you have this reaction? I also assume you are getting treatments for the CVID and actually tested positive for lack of antibodies for this condition.
Having said the above, do you have intestinal issues? Also I assume the D you try is D3 and NOT D2? Do you take any multi vitamins, supplements or minerals especially magnesium? Let me know!
Thank you for your response. I am treating my CVID with weekly Immuglobulin (human antibodies-see Hizentra)) which I infuse with a portable pump, (subcontaneously). My diagnosis is based on low levels of IGG, and failing to respond to pneumonia vaccine and a wide long term battle with infections, pneumonia, lymphomy, gastro issues, chronic diarrhea ( causing dehydration), and the list goes on. The Endocronologist and my immunologist have no answers to my Vitamin D issue, other than to say that the issue I am having has much controversy going on in medical research. The Dr’s have said that one opinion is that when Vit D is low and 1.25 levels are extremely high and supplements cause toxicity, that this situation represents a chronic illness is active. Question is, what chronic illness outside my CVID would it be. One Dr referred me to the Trevor Marshal theory (type into google). I am having many issues with lack of energy, brain fog, depression, all of which The Dr says is at least partially if not all due to the Vit D issue. The biggest battle I have is my Osteoporosis now, with a very rapid rate of bone loss, which has been some affected by my Vit D imbalance. I fell and broke my shoulder (multiple fractures) in July and the fractures have not healed, 20 weeks later. The orthopedic surgeon wants me to see a Endocronologist who specializes in treating Osteporisis with momocolonial antibodies, to hopefully gain rapid bone growth. Yet the underlying problem of the vit d imbalance and my toxicity response to any supplements of remains an issue long term. . So I was curious if this council has information on treatment for my imbalance? The Treavor Marshall theory of treatment is not recognized (and caustic) and is only a theory to the best of my knowledge. I will ask my immunologist about testing for this granulamotous disease which I have heard mentioned within the IDF foundation literature. Any further comments, suggestions or advice or referral would be appreciated. Thank you!
To start I think someone absolutely needs to establish whether or not “granulomatous” is involved. I do not know if reading anything at Harry’s website will help you http://www.vitamindwiki.com/Search+Results?hl=en&oe=UTF-8&ie=UTF-8&btnG=Google+Search&googles.x=0&googles.y=0&q=Granulomatous+Disease&domains=vitamindwiki.com&sitesearch=vitamindwiki.com. (It really sounds like this is the issue.)
I do understand that Vitamin D remains the long term issue but if it causes medical issues then I am not sure what happens. I think the “chronic” part might be the granulomatous.
As for the Marshall Theory it is mentioned in the above link and Dr. Cannell who runs this website does not hold much credence in it. As a side question, if you go out in the “summer sun”, what kind of reaction happens?
Just curious but has anyone ever done any thyroid tests on you? If so do you know which tests and do you happen to have a copy of the results or can get one?
Are you able to take any kind of supplements other than Vitamin D?
Please let me know what happens after you “ask my immunologist about testing for this granulamotous disease”. I do not know if this will help any http://www.lifescript.com/doctor-directory/condition/c-chronic-granulomatous-disease.aspx. I found it when I was trying to establish just whose purview this was. It seems to fall into the “Allergy and Immunology” area. Even if you have an Immunologist maybe someone else would be more helpful. My “red” flag is why they don’t know about granulomatous disease. I guess at the very least you could get testing out of your current doctor and if this is the issue, you may want to seek out other help. Someone that is even more specialized.
I do not know if anyone else will read this post and offer any other advice. So I guess it does not hurt to check back every once and awhile to see if anyone has posted a good suggestion.
Let me know what happens!
Keto Tone excess of protein is acidic in Keto Tone body and it needs our vegetables to create an alkalizing balance 2. It is not NO carbohydrates Keto Tone Paleo Man was enjoyed a huge variety …
Posted by mavvvssms | 8 minutes ago
Thermo Burn Shark Tank is a trademark weight diminishment supplement, delivered utilizing the Garcinia Cambogia and Forskolin expel. It is okay for use and does not cause any reactions.Having a thin …
Posted by RobertHays | 39 minutes ago
Those with vitiligo should avoid sun exposure. If you have a parathyroid or granulomatous disorder or kidney disease, you should avoid vitamin D supplementation until you get the go-ahead from your d…
Posted by Rebecca Oshiro | 3 years, 5 months ago
I do not know if you will come back to read this. If you figure this all out at some point, I would appreciate if you came back and told me what happened. For example if you use a lower amount of Vit…
Posted by IAW | 2 years, 4 months ago